# SDR IPXA12675330

- Difficulty date: September 15, 2012
- Submitted: September 17, 2012
- Operation: Air carrier
- Aircraft: N304UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27242
- Engine: Ge CF680C2B6F
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146T586945
- Condition: Gouged
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK FLOOR PANEL 14L, SECOND PANEL FROM OTBD SIDE HAS A GOUGE.  FABRICATED NEW FLOOR PANEL IAW EO B767-5320-9693-H AND DWG 146T5869.
